Skip to main content

Publisher: Taylor and Francis Ltd

More about this publication?
Volume 85, Number 10, October 2006

A variational approach to singular quasilinear elliptic problems with sign changing nonlinearities
pp. 1201-1206(6)
Authors: Agarwal, Ravi P.; Perera, Kanishka; O'Regan, Donal

Favourites:
ADD

On improvement of summability properties of solutions of some degenerate nonlinear fourth-order equations
pp. 1207-1217(11)
Authors: Kovalevsky, Alexander; Nicolosi, Francesco

Favourites:
ADD

Lipschitz stability for a hyperbolic inverse problem by finite local boundary data
pp. 1219-1243(25)
Authors: Bellassoued, M.; Jellali, D.; Yamamoto, M.

Favourites:
ADD

A construction of wavelets
pp. 1245-1253(9)
Authors: Daffer, Peter Z.; Kaneko, Hideaki

Favourites:
ADD

A discrete SIS-model for a vector-transmitted disease
pp. 1271-1284(14)
Authors: Blayneh, K. W.; Jang, S. R.

Favourites:
ADD
Favourites:
ADD

Lower bounds for blow-up time in parabolic problems under Neumann conditions
pp. 1301-1311(11)
Authors: Payne, L. E.; Schaefer, P. W.

Favourites:
ADD

Lower bounds for blow-up time in parabolic problems under Neumann conditions
pp. 1313-1323(11)
Authors: Payne, L. E.; Schaefer, P. W.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more